# SDR MWEA001279

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 591140659
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR JAMB, AFT SIDE, FOURTH STOP HOLE FROM TOP, HAS A CRACK IN OUTER SKIN AT AFT EDGE OF HOLE APPROXIMATELY 1/8 INCH LONG.  --  FABRICATED AND INSTALLED DOUBLER, TRIBLER, AND INNER DOUBLER FILLER.
